Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Red spot in cornea, pain in right side of face, eyelid feels heavy

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I have a red spot in the cornea of my eye right eye. I also have pain on the right side of my face. It feels like something is in my eye. My eyelid feels heavy.
Posted Mon, 1 Oct 2012 in Vision and Eye Disorders
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
A red spot in the cornea of the eye is likely to be due to a small subconjunctival hemorrhage. It can happen due to an injury, a foreign body in the eye or due to stress. Most of the times this resolves on its own in 4-6 weeks. You can use an antibiotic eye drops to avoid any infection in the eye.
For the foreign body sensation in the eye, a thorough examination of the eye is needed to find out the cause. You should consult an ophthalmologist for the same.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor